# SDR SWAA2024062505484

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 58,976 hours, 35,510 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Faulted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DOWN HAD INDICATION OF RED/GREEN ON ALL 3 LANDING GEAR ON MAIN PANEL. I HAD 3 GREEN INDICATION ON OVERHEAD PANEL.RAN QRH GEAR DISAGREE. ON STEP 11 I PUSHED HANDLE IN AND HAD 3 GREEN LIGHTS<[01] PERFORMED LANDING GEAR CONTROL SYS. TEST PER MM 32-31-00. OPS CK NORMAL.
